MAUDE Adverse Event Report: DEPUY MITEK DEPTH GAUGE SCREW & WASHER SYSTEM; SURGICAL DEPTH GAUGE, REUSABLE

DEPUY MITEK DEPTH GAUGE SCREW & WASHER SYSTEM; SURGICAL DEPTH GAUGE, REUSABLE
Catalog Number 219024
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).The lot number is currently unavailable.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the customer that before an anterior cruciate ligament (acl) repair surgical procedure, it was observed that the depth gauge screw & washer system was not working properly.The customer had limited information, but reported that the piece that slides in and out of the gauge was what appeared to be broken.The customer reported that a like device was used to complete the procedure with no delay and no consequences.The customer will be sending the device back to the lab so a product evaluation may be conducted.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
DEPTH GAUGE SCREW & WASHER SYSTEM
Common Device Name
SURGICAL DEPTH GAUGE, REUSABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7752384
Report Number1221934-2018-53176
Device Sequence Number11182215
Product Code LXH
UDI-Device Identifier10886705005390
UDI-Public10886705005390
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2015
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1